Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

On depo shot. Having abdominal pain, constipation, vomitting, bloating, brown discharge from vagina. Suggestions?

pain in abdominal area, constipation , hurts when need to fart but feel way better after but happens alot, puking when not able to poop, on the depo shot for about 3 months now, bloating all the time i find the myself pushing my lower stomach out a lot, had brown discharge from vagina for 2 weeks and some normal blood during that time
Asked On : Wed, 17 Oct 2012
Answers:  0 Views:  24 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor